Change search
ReferencesLink to record
Permanent link

Direct link
Analysis of a family of discontinuous Galerkin methods for elliptic problems: the one dimensional case
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: Numerische Mathematik, ISSN 0029-599X, Vol. 99, no 1, 113-130 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 99, no 1, 113-130 p.
URN: urn:nbn:se:umu:diva-8084OAI: diva2:147755
Available from: 2008-01-14 Created: 2008-01-14 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Larson, Mats G
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link